# SDR P5CA9500261

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 260356112
- Condition: Blown
- Location: Nr 9
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 9 TIRE CAME APART OUT OF SEL.  REPLACED NR 9 AND NR 10 TIRES, REPLACED BROKEN BODY GEAR CONNECTING ROD, TESTED ANTI-SKID SYSTEM, AND PERFORMED BLOWN TIRE INSPECTION.
